MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*LINEAR CUTTER GOLD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*LINEAR CUTTER GOLD; STAPLE, IMPLANTABLE
Model Number TCD75
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pc (b)(4).Only event year known: 2020.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, when the nurse opened the paper box and took out the inner package, the stapler was wrongly positioned inside the inner package, diagonally and tip of the instrument was sealed between the paper and plastic sealing so that distal tip of the instrument was seen and package was not sterile anymore.Currently the package is a bit more opened then it was in the beginning, because nurse opened it a bit more.So- the summary of the problem was that instrument arrived as non-sterile because one corner was not sealed.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 03/19/2021.Per photographic evaluation: during the visual analysis of three photos, the following was observed: the first photo shows a device inside of its package with a gold reload loaded.The second photo shows a package from front area and the tyvek was noted open on the corner of package.However, the seal area on the blister was noted completed.The third photo shows a package from top view of lot#: u4050l, exp.Date: 2025-01-31.The tyvek was noted up of the corner left.Based on the photos reviewed, the event describe is confirmed, however no conclusion or root cause could be determined.As the device was not returned, an analysis investigation could not be performed.  a conclusion could not be reached as to what may have caused or contributed to the event. .
 
Additional Manufacturer Narrative
(b)(4).Date sent: 04/01/2021 h11: corrected data = updated report submission due date and g3.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10984296
Report Number3005075853-2020-06627
Device Sequence Number2652283
Product Code GDW
UDI-Device Identifier10705036013112
UDI-Public10705036013112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberTCD75
Device Catalogue NumberTCD75
Device Lot NumberU4050L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer03/14/2021
11/25/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date03/19/2021
04/01/2021
Patient Sequence Number1